Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the remedy to treat low sexual drive due to menopause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
Hi Dr I hv my uterus removed when I was 39 yrs old. I am 55 now and I never know if I enter XXXXXXX poise stage not because there is no sign showing. But lately my libidos is slow and hv not much interest in sex. Now I am using Primarin estrogen cream on weekly basis. Not too much help. Regards
Posted Sat, 18 Jan 2014 in Women's Health
Answered by Dr. Manjeth Kumar G 3 hours later
Brief Answer: Please continue estrogen cream. Gynec follow up Detailed Answer: Hello, I have gone through your query and understand your concern. These are all due to hormonal changes in your body due to menopause. Many womens have lack of libido once they reach post menopausal stage. This is due to decrease in the sex hormones like Estrogen, progesterone and testosterone. My advise is to continue the Primarin estrogen cream for few more months. If it is not useful then, i would advice you either systemic estrogen through pills, patch. Exercise regularly Try relaxation techniques like yoga and meditation to reduce stress. In addition, testosterone may be useful in increasing libido. This is to be used under proper Gynecologist guidance and follow up. Hope this helps. please write back for further queries. wishing you goof health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor